# SDR A6WA200940542

- Difficulty date: September 3, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 14,713 hours, 13,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Door Lock Indi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER MOST INDICATOR ON MAIN CABIN DOOR DOES NOT SHOW FULLY CLOSED.  ADJUSTED INNER PAX DOOR LOCK INDICATOR PUSH ROD IAW 52-11, ALL INDICATIONS, OK.  (K)
